# SDR ASAA2015092613266

- Difficulty date: September 26, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 24,602 hours, 8,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U23
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED, BS 344-360, BL 0.  ACFT GROUNDED.  R & R FLOOR SUPPORT IAW SRM 51-40-02 AND DWG 141A5410, REV.
